# SDR AALA202209239770

- Difficulty date: September 21, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 60,730 hours, 35,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN EMERGENCY LIGHTS DO NOT AUTOMATICALLY ILLUMINATE WITH LOSS OF POWER - WORK MANUALLY. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 12WL (AALA202209234788) PER AMM 33-51-38. REPLACED BATTERIES IN EMERGENCY POWER SUPPLY UNIT 10WL (AALA202209233268), EMERGENCY POWER SUPPLY UNIT 11WL (AALA202209233944), EMERGENCY POWER SUPPLY UNIT 12WL (AALA202209230974) AND EMERGENCY POWER SUPPLY UNIT 13WL (AALA202209233057) PER AMM 33-31-38. REPLACED TOGGLE SWITCH 4WL (AALA202209239770) PER AMM 33-51-00 AND ESPM 20-45-21. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
